# SDR 000157

- Difficulty date: May 13, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N280
- Make and model: Emb EMB-145
- Aircraft time: 3,154 hours, 2,410 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sense Line
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT ENGINE HIGH ITT AT TAKEOFF.  REMOVED AND REPLACED BLEED SENSE LINE.
